American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Friedrich Knop. Automorphisms of multiplicity free Hamiltonian manifolds. J. Amer. Math. Soc. 24 (2011) 567-601. MR 2748401.
Abstract, references, and article information
View Article: PDF

[2] Arkady Berenstein and Reyer Sjamaar. Coadjoint orbits, moment polytopes, and the Hilbert-Mumford criterion. J. Amer. Math. Soc. 13 (2000) 433-466. MR 1750957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1